Alert archive / Maryland / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 184, NWS Baltimore/Washington

July 1, 2021Anne Arundel County, Calvert County, Prince George's County, Maryland

NWS Baltimore/Washington issued this severe thunderstorm warning at Jul 1, 2021, 9:11 PM EDT for Anne Arundel County, Calvert County, Prince George's County, Maryland. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2021, 9:11 PM EDT (01:11 UTC)
Expired
Jul 1, 2021, 10:00 PM EDT
In force
49 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Anne Arundel County, MD, Calvert County, MD, Prince George's County, MD

The radar

The Sterling radar (KLWX), 78 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 9:14 PM EDTTSTM WND DMGCapitol Heights, MDTWO TREES BLEW DOWN IN THE 900 BLOCK OF ROLLINS AVENUE. NUMEROUS LARGE TREE BRANCHES DOWN IN THE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 1.2 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2021-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 249 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2021-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
249 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1099 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.7

Open this sounding in Storm Lab

The text

As transmitted.

327 
WUUS51 KLWX 020111
SVRLWX
MDC003-009-033-020200-
/O.NEW.KLWX.SV.W.0184.210702T0111Z-210702T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
911 PM EDT Thu Jul 1 2021

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  Southeastern Anne Arundel County in central Maryland...
  Northwestern Calvert County in southern Maryland...
  Northeastern Prince Georges County in central Maryland...

* Until 1000 PM EDT.

* At 911 PM EDT, severe thunderstorms were located along a line
  extending from Bladensburg to Coral Hills to National Harbor,
  moving east at 40 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Bowie, Annapolis, Clinton, Crofton, Greenbelt, Forestville, Largo,
  Mayo, Shady Side, Chesapeake Beach, Deale, Naval Academy, Upper
  Marlboro, Severn River, South River, Fedex Field, Rhode River,
  Andrews Air Force Base, Arnold and Landover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3897 7644 3895 7645 3873 7651 3868 7651
      3870 7696 3888 7690 3900 7690 3904 7639
      3901 7637
TIME...MOT...LOC 0111Z 268DEG 36KT 3895 7694 3887 7692 3878 7703 

HAIL...<.75IN
WIND...70MPH
 
$$

BJL
3 follow-up statements
398 
WWUS51 KLWX 020125
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
925 PM EDT Thu Jul 1 2021

MDC003-009-033-020200-
/O.CON.KLWX.SV.W.0184.000000T0000Z-210702T0200Z/
Anne Arundel MD-Calvert MD-Prince Georges MD-
925 PM EDT Thu Jul 1 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHEASTERN ANNE ARUNDEL...NORTHERN CALVERT AND NORTHEASTERN
PRINCE GEORGES COUNTIES...

At 925 PM EDT, severe thunderstorms were located along a line
extending from near Bowie to Woodmore to Upper Marlboro, moving east
at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Bowie, Annapolis, Clinton, Crofton, Greenbelt, Forestville, Largo,
Mayo, Shady Side, Deale, Naval Academy, Upper Marlboro, Severn River,
South River, Fedex Field, Rhode River, Andrews Air Force Base,
Arnold, Landover and Camp Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3896 7645 3876 7650 3878 7691 3891 7688
      3900 7687 3904 7640 3901 7637
TIME...MOT...LOC 0125Z 261DEG 37KT 3901 7677 3893 7675 3884 7677 

HAIL...<.75IN
WIND...60MPH
 
$$

BJL
365 
WWUS51 KLWX 020135
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
935 PM EDT Thu Jul 1 2021

MDC003-009-033-020200-
/O.CON.KLWX.SV.W.0184.000000T0000Z-210702T0200Z/
Anne Arundel MD-Calvert MD-Prince Georges MD-
935 PM EDT Thu Jul 1 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHEASTERN ANNE ARUNDEL...NORTHERN CALVERT AND EAST CENTRAL
PRINCE GEORGES COUNTIES...

At 935 PM EDT, severe thunderstorms were located along a line
extending from Crofton to near Londontowne to near Upper Marlboro,
moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Bowie, Annapolis, Crofton, Mayo, Shady Side, Deale, Naval Academy,
Upper Marlboro, Severn River, South River, Rhode River, Arnold,
Parole, Rosaryville, Marlton, Londontowne, Edgewater, Cape St.
Claire, Riva and Crownsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3901 7637 3896 7645 3876 7650 3878 7681
      3886 7675 3901 7674 3904 7641 3902 7638
TIME...MOT...LOC 0135Z 268DEG 36KT 3901 7665 3893 7663 3884 7665 

HAIL...<.75IN
WIND...60MPH
 
$$

BJL
093 
WWUS51 KLWX 020147
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
947 PM EDT Thu Jul 1 2021

MDC009-033-020157-
/O.CAN.KLWX.SV.W.0184.000000T0000Z-210702T0200Z/
Calvert MD-Prince Georges MD-
947 PM EDT Thu Jul 1 2021

...THE SEVERE THUNDERSTORM WARNING FOR CALVERT AND EAST CENTRAL
PRINCE GEORGES COUNTIES IS CANCELLED...

The storms which prompted the warning have  moved out of
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3897 7644 3896 7645 3876 7650 3876 7652
      3877 7660 3892 7658 3902 7659 3904 7642
      3904 7640 3901 7637
TIME...MOT...LOC 0147Z 268DEG 36KT 3901 7653 3893 7651 3884 7653 

$$

MDC003-020200-
/O.CON.KLWX.SV.W.0184.000000T0000Z-210702T0200Z/
Anne Arundel MD-
947 PM EDT Thu Jul 1 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHEASTERN ANNE ARUNDEL COUNTY...

At 947 PM EDT, severe thunderstorms were located along a line
extending from near Parole to near Mayo to Shady Side, moving east at
40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Annapolis, Mayo, Shady Side, Deale, Naval Academy, Rhode River,
Severn River, South River, Arnold, Parole, Londontowne, Edgewater,
Cape St. Claire, Riva, Crownsville, Galesville, Highland Beach,
Hillsmere Shores, Tracys Landing and Navy-Marine Corps Stadium.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3897 7644 3896 7645 3876 7650 3876 7652
      3877 7660 3892 7658 3902 7659 3904 7642
      3904 7640 3901 7637
TIME...MOT...LOC 0147Z 268DEG 36KT 3901 7653 3893 7651 3884 7653 

HAIL...<.75IN
WIND...60MPH
 
$$

BJL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:42 PM EDT, 6 hours 29 minutes earlier.

Area forecast discussion, Jul 1, 2:42 PM EDT, 6 hours 29 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
242 PM EDT Thu Jul 1 2021

.SYNOPSIS...
A cold front will move across the area tonight through Friday.
Showers and thunderstorms will continue through this evening as
a result. An upper level trough will shift out of the region
Friday into Saturday. High pressure builds into the region
Sunday through early next week. A weak front may impact the
region by Wednesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Strong to severe thunderstomrs are developing now pretty much
area-wide. Not surprising at all given the 3000+ SBCAPE in areas
east of the Blue Ridge. A line has developed along/east of the
Blue Ridge, and there are even a few supercells out ahead of
this main line as well. This activity will continue to fill in
over the next couple of hours as it progresses east into the
metro areas and towards the Chesapeake Bay. A Severe
Thunderstorm Watch was added with this update until 8 PM this
evening. Damaging winds will be the primary threat for storms
this afternoon evening. However, there are several mesoscale
boundaries being put down by all of the current storms, so there
could be enough localized shear for an isolated tornado or two
as well. Another problem with these cells will be heavy rainfall
rates that may lead to instances of flash flooding. PWATs are
in the 1.6-1.9 inch range in the area of the Flash Flood Watch,
which remains in effect through Friday morning. Some areas could
see multiple rounds of convection. These areas will be the most
worrisome for flash flooding, especially in the metro areas.

This activity should push into central VA and southern MD later
this evening, leaving the metro areas drier than initially
thought. Think the front is able to push a little further south
than initially thought, and into areas with much higher flash
flood guidance. Could still see some showers overnight in the
metros, but thinking it won't be as worrisome as originally
thought overnight. Won't make any changes to the watch for now,
but wouldn't be surprised if we are able to end that a bit
earlier than anticipated for many areas.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
The front will shift further southeastward away from out region
on Friday. The upper trough to our north is expected to drop
down into our region on Friday. This trough axis may kick off
further showers on Friday but the coverage of precipitation will
likely be limited due to a general northwesterly flow. Can't
rule out all of our region seeing some light showers on Friday
but the best area to experience any shower/thunderstorms will be
areas in southern MD that are closest to the frontal boundary.
Daytime temperatures overall will be much cooler on Friday with
afternoon highs only rising up into the upper 70s to lower 80s.
A brief lull in precipitation will likely occur late Friday and
into Saturday morning due to subsidence on the eastern side of
the trough.

The axis of the trough will drop overhead on Saturday. As the trough
slowly shifts off-shore, some wrap around precipitation will be
possible due to shortwave energy. The coverage and amounts of
precipitation should be limited and focused toward northeastern
parts of our forecast area. Drier air should overtake our region
later in the day on Saturday as the trough shifts out over the
ocean. Afternoon temperatures on Saturday will remain mild in the
70s with overnight lows in the 50s and lower 60s.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
For Independence Day on Sunday, most of the day should be rain free.
However, an isolated shower or thunderstorm is possible mainly
during the afternoon as the upper-level low moves off of the New
England coast. Highs on Sunday will be slightly below average, with
high temps in the upper 70s to mid 80s outside of the higher terrain.

The improving trend should continue on Monday as a region of weak
surface high pressure builds over the region. Temps will moderate
Monday with highs approaching 90 degrees in the lower elevations.
The humidity returns by Tuesday as southerly flow returns at the
surface and an upper level ridge builds over the region. The ridge
persists into Wednesday before subtle height falls and a front start
to move into the region late Wednesday into Thursday bringing the
opportunity for showers and thunderstorms.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Periods of moderate to heavy rain are expected at all terminals
except for MRB in thunderstorms this afternoon into the evening
hours. This will lead to periods of MVFR to IFR visibilities.

A wind shift out the west to northwest is expected behind the
front tonight, with light southerly flow ahead of the front this
afternoon/evening. Main line of storms is located along a line
from IAD down towards CHO now and will move east towards the
Chesapeake Bay over the next couple of hours. DCA will be next
under the gun for severe storms, and those should push through
around 19z or so. BWI is getting a storm now, but the main line
will come through around 19z as well, then the MTN shortly
thereafter. CHO is getting less severe convection, but it will
be off and on for several hours as the line is more west to east
oriented.

VFR conditions should return on Friday but some showers can't
be ruled out for the BWI/MTN terminals. VFR conditions should
return for all terminals Friday afternoon and continue through
Saturday.

Primarily VFR conditions on Independence Day with brief reductions
in visibilities possible from any showers. VFR conditions persist
Monday with light winds.

&&

.MARINE...
Strong thunderstorms will continue to impact our waters through
this evening. Several SMWs are in effect now and will likely
continue to be issued over the next several hours. A cold front
will drop south of our waters on Friday and SCA winds are not
expected at this time Friday and Saturday.

Northwest winds should stay below SCA levels on Sunday and remain
below SCA levels on Monday, but become more variable.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flash Flood Watch through Friday morning for DCZ001.
MD...Flash Flood Watch through Friday morning for MDZ004>006-008-
     011-013-014-016>018-503>508.
VA...Flash Flood Watch through Friday morning for VAZ037>040-
     050>057-501-502-505-506.
WV...None.
MARINE...Flash Flood Watch through Friday morning for ANZ535.

&&

SYNOPSIS...CJL
NEAR TERM...CJL
SHORT TERM...CJL/JMG
LONG TERM...CPB
AVIATION...CJL/CPB
MARINE...CJL/CPB
Hazardous weather outlook, Jul 1, 8:27 PM EDT, 44 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
827 PM EDT Thu Jul 1 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-030030-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
827 PM EDT Thu Jul 1 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Tonight

An isolated severe thunderstorm with damaging winds is possible.
A Flash Flood Watch remains in effect through 8 AM Friday for the
southern portions of the outlook area.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The heavy rain and flooding threat may linger into Friday for
southern Maryland.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report severe weather and flooding via
standard operating procedures.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-030030-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
827 PM EDT Thu Jul 1 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Tonight

An isolated severe thunderstorm with damaging winds is possible.
A Flash Flood Watch remains in effect through 8 AM Friday for the
southern portions of the outlook area.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report severe weather and flooding via
standard operating procedures.

MDZ001-501-502-VAZ503-504-WVZ501>506-030030-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
827 PM EDT Thu Jul 1 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Tonight

An isolated severe thunderstorm with damaging winds is possible.
Heavy rain may also lead to scattered instances of flooding or
flash flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report severe weather and flooding via
standard operating procedures.

In the hours before

Local storm report, Jul 1, 7:19 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
719 PM EDT THU JUL 01 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     RESTON                  38.95N  77.35W
07/01/2021                   FAIRFAX            VA   911 CALL CENTER

            THERE WERE SEVERAL CALLS FOR TREES BLOWN DOWN IN AND
            AROUND RESTON.

&&

EVENT NUMBER LWX2104644

DH
Local storm report, Jul 1, 7:31 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
731 PM EDT THU JUL 01 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     ARLINGTON               38.88N  77.10W
07/01/2021                   ARLINGTON          VA   911 CALL CENTER

            THERE WERE ABOUT A HALF A DOZEN CALLS FOR WIRES DOWN IN
            ARLINGTON.

&&

EVENT NUMBER LWX2104645

DH
Local storm report, Jul 1, 7:36 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
736 PM EDT THU JUL 01 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     WASHINGTON              38.91N  77.02W
07/01/2021                   DISTRICT OF COLUMB DC   911 CALL CENTER

            THERE WERE A FEW DOZEN CALLS FOR TREES BLOWN DOWN IN
            DC.

&&

EVENT NUMBER LWX2104646

DH
Local storm report, Jul 1, 7:37 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
737 PM EDT THU JUL 01 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     2 NW CATHOLIC UNIVERSIT 38.96N  77.03W
07/01/2021                   DISTRICT OF COLUMB DC   FIRE DEPT/RESCUE

            *** 5 INJ *** A BUILDING UNDER CONSTRUCTION COLLAPSED
            IN THE 900 BLOCK OF KENNEDY STREET NORTHWEST. ONE PERSON
            WAS TRAPPED AND LATER FREED, AND SEVERAL OTHERS WERE
            INJURED.

&&

CORRECTED INJURIES

EVENT NUMBER LWX2104622

DH
Local storm report, Jul 1, 9:10 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
910 PM EDT THU JUL 01 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     TSTM WND DMG     1 SW WESTOVER           38.88N  77.16W
07/01/2021                   CITY OF FALLS CHUR VA   911 CALL CENTER

            A TREE BLEW DOWN ONTO WIRES AND A CAR NEAR THE
            INTERSECTION OF NORTH ROOSEVELT STREET AND NORTH
            TUCKAHOE STREET.

&&

EVENT NUMBER LWX2104647

DH
Local storm report, Jul 1, 9:11 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
911 PM EDT THU JUL 01 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     MARINE TSTM WIND REAGAN NATIONAL ARPT    38.85N  77.03W
07/01/2021  M52 MPH          ARLINGTON          VA   ASOS

&&

EVENT NUMBER LWX2104648

DH

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:30 PM EDTFlash Flood Warning Considerable damage threatLWXMontgomery, Prince George's2 hr
Jul 1, 8:47 PM EDTSevere Thunderstorm WarningLWXMontgomery, Prince George's43 min
Jul 1, 8:58 PM EDTTornado WarningLWXPrince George's32 min
Jul 1, 9:13 PM EDTTornado WarningLWXPrince George's21 min
Jul 1, 10:45 PM EDTAreal Flood WarningLWXMontgomery, Prince George's3 hr

Nearby

Severe Thunderstorm Warnings in Maryland, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.